# SDR SWAA2023051724496

- Difficulty date: April 7, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FWD SCUFF PLATE CRACKED<[01] WELDED CRACKS ON FWD CARGO BAY FWD CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT NUMBER 1131216 PER SRM 53-30-15-2R-1 PARA 4.B. (2) AND (4). EQUIP USED: WELDING MACHINE E10583 DUE 01/2024;[02] VERIFIED CORRECTIVE ACTION #1 MEASUREMENT TABLE VERIFIED;[03] PT INSPECTED AREA IAW SOPM 20-20-02.  NO CRACKS NOTED.  EQUIP USED:  -RADIOMETER ID: ATS2504-A; B; C CAL DUE: 05/23;[04] SANDED WELD REPAIR AREAS SMOOTH PER SRM 53-30-15-2R-1 PARA (5);[05] VERIFIED CORRECTIVE ACTION STEP 4.;[06] APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SOPM 20-43-03 AND SOPM 20-41-02;[07] VERIFIED CORRECTIVE ACTION 6.
